# SDR NSVA2011156

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 39,729 hours, 47,222 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: ATG130902
- Condition: Defective
- Location: Rt Mlg
- Part time: 39,729 hours, 47,222 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT DID NOT ILLUMINATE.  RAN QRH AND CONSIDERED GEAR SAFE PER QRH.  PERFORMED A LOW APPROACH TO ALLOW TOWER TO LOOK AT GEAR.  A/C LANDED AND TAXIED SAFELY TO GATE.  INSPECTED A/C FERRIED TO IAH WHERE THE RIGHT DOWN LOCK SWITCH HARNESS WAS REPLACED AND OPERATIONAL CHECK OF THE LANDING GEAR WAS PERFORMED.
